CPL - Chalmers Publication Library
| Utbildning | Forskning | Styrkeområden | Om Chalmers | In English In English Ej inloggad.

On the classification of rational surface singularities

Jan Stevens (Institutionen för matematiska vetenskaper, matematik)
The Journal of Singularities (1949-2006). Vol. 7 (2013), p. 108-133.
[Artikel, refereegranskad vetenskaplig]

A general strategy is given for the classification of graphs of rational surface singularities. For each maximal rational double point configuration we investigate the possible multiplicities in the fundamental cycle. We classify completely certain types of graphs. This allows to extend the classification of rational singularities to multiplicity 8. We also discuss the complexity of rational resolution graphs.



Denna post skapades 2012-12-27. Senast ändrad 2014-01-07.
CPL Pubid: 168694

 

Läs direkt!


Länk till annan sajt (kan kräva inloggning)


Institutioner (Chalmers)

Institutionen för matematiska vetenskaper, matematik (2005-2016)

Ämnesområden

Geometri
Algebra och geometri

Chalmers infrastruktur